Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    GQSuperman's Avatar
    GQSuperman is offline Banned
    Join Date
    May 2004
    Posts
    586

    gyno/pct question

    so, i came off my MIT/4Ad cycle friday. i started taking 40mgs of nolva saturday. it's been two days and my nipples are now sensitive and verly slightly swollen (very slightly, but definelty sensitive...they are even sore when it's cold and my shirt rubs them).

    anyway, does anyone else have this problem? i'm going to up my nolva to 60mgs for hte first week i think to combat this. i wish i had some letro on hand. i have metcort, but the stuff is all gritty like sand in water (i think i got a bad bottle) so i dont' think this is helping (i was hoping this would help inhibit aromatase)

    any suggestions...should i ride this out or should i be worried and try to get some letro etc expressed to me?

  2. #2
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    It might be either estrogen gyno from the 4-ad or prolactin gyno from the m1t...

  3. #3
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    If its prolactin jump on some b6 at 300mg ed. If its from the 4-ad up the nolva to 80mg ed. Honestly bro I wouldn't take the chance. I'd jump on some letro asap. Good luck.

  4. #4
    takedownII's Avatar
    takedownII is offline Member
    Join Date
    Feb 2004
    Posts
    607
    whats prolactin gyno?

  5. #5
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Gyno caused by prolactin...

  6. #6
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    PROGESTERONE AND PROLACTIN INDUCED GYNECOMASTIA

    Before delving into this subject, I’d like to say first and foremost, that in users of anabolic /androgenic steroids (AAS) the first step in combating the development of gynecomastia, or male breast enlargement, is to eliminate the causative agent: the anabolic steroid . Drug-induced gynecomastia almost invariably resolves on its own when a person quits taking the drugs responsible for it, if caught before permanent fibrosis develops. Unfortunately, most AAS users don’t want to employ this simple approach, for obvious reasons, so the foregoing will all be under the assumption that a person wants to prevent or treat gyno and still continue steroid use .

    In the belief that certain anabolic steroids increase prolactin levels as well as act as agonists at the progesterone receptor, some have advocated the use of antiprolactin agents, like bromocriptine, or progesterone receptor blockers like RU-486 to treat AAS related gynecomastia, in lieu of more traditional drugs like tamoxifen .

    In truth, the etiology of gynecomastia is unknown and a number of agents including estrogens, progestins, GH, IGF-1, and prolactin may be involved. However, most authorities believe that a decreased (T+DHT)/E ratio is central to the development of gyno, and that blocking the effects of estrogen, or increasing T + DHT levels, is central to ameliorating the problem.

    Regarding prolactin, androgens decrease prolactin levels whereas estrogens increase prolactin. Non-aromatizing androgens have never been shown to elevate prolactin levels in humans, but testosterone has, due to its aromatization to estradiol (19). Prolactin secreting tumors, or prolactinomas, are often associated with gyno. But in these cases the prolactin is believed to induce gyno by suppressing testosterone production: “Prolactinomas that are sufficiently large to cause gynecomastia do so as a result of impairment of gonadotropin secretion and secondary hypogonadism”. (20). However, this is a moot issue in AAS users whose gonadotropin secretion is already blunted.

    According to research cited in (20), prolactin may have a direct stimulatory effect on mammary tissue development, but only in the presence of high estrogen levels:

    The presence of mild hyperprolactinaemia is therefore not uncommon in patients with estrogen excess. Significant primary hyperprolactinaemia, on the other hand, may directly stimulate epithelial cell proliferation in an estrogen-primed breast, causing epithelial cell proliferation and gynaecomastia.

    So rather than focusing solely on lowering prolactin levels which may be elevated in users of aromatizing androgens, attacking estrogen should be the first line of action.

    GH and IGF-1 are considered critical to the proliferation of mammary tissue. An excellent review of the role played by these hormones, as well as a general overview of gynecomastia can be found here:

    Since elevated GH and IGF-1 are considered important to the anabolic effect of AAS, it would be impractical and counterproductive to attempt to prevent gynecomastia by blocking GH/IGF.

    Progesterone acts in concert with estrogen to promote breast development, and at least part of any role played by synthetic progestins may be to stimulate IGF-1 production in the breast. But again, blocking the action of progesterone or synthetic progestins is not practical. Specific progesterone receptor antagonists like RU-486 block not only the progesterone receptor, but the androgen receptor as well, and have actually been associated with the development of gynecomastia (21). In any case, progesterone is thought to act on the breast to enhance the effects of estrogen (22) so once again, attacking estrogen is the easiest and most logical approach.

    DHT gel (Andractim) or a generic knockoff might help as well. DHT is thought to act as an aromatase inhibitor (23) and perhaps compete directly with estrogen for binding at the estrogen receptor (24). DHT has been used in several case reports and controlled trials to successfully treat gynecomastia. So perhaps a viable strategy would be to combine DHT gel with tamoxifen. I would recommend tamoxifen rather than an aromatase inhibitor due to the simple fact that tamoxifen has been widely used in numerous controlled studies to succesfully treat gynecomastia, whereas the evidence to support the efficacy of aromatase inhibitors is scanty at best.

  7. #7
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    honestly I think youll be fine bro just keep the nolva high and jump on some vitamin b6. Your having symptoms right now which are probably likened to prolactin because you are already blocking all of the estrogen. So because your blocking the estro its not actually growing at the moment but its having symptoms.

  8. #8
    GQSuperman's Avatar
    GQSuperman is offline Banned
    Join Date
    May 2004
    Posts
    586

    thanks

    for the input guys. i just wanted to be cautious and make sure i didn't end up with real boobs, instead of just pecs.

    i'll up the nolva and pick up some b6 tonight.

  9. #9
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Quote Originally Posted by GQSuperman
    for the input guys. i just wanted to be cautious and make sure i didn't end up with real boobs, instead of just pecs.

    i'll up the nolva and pick up some b6 tonight.
    Being cautious is always the best way to go.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •